# SDR 96ZZZX5414

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101750B2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spool Bearing
- Part number: 2523973
- Condition: Not Lubed
- Location: Fuel Control
- Component: Bendix, 430124803
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

USCG FUEL CONTROL RECEIVED FROM BENDIX WEST COAST AS ZERO HOURS TSO REQUIRED UPGRADE IAW GT 264 AND GT 279.  IN THE PROCESS OF DISASSEMBLY DISCOVERED THE BLUE GREASE RESERVOIR IN THE SPOOL BEARING CAP HAD NEVER BEEN FILLED.  THIS CONDITION HAS BEEN CITIED IN THE PAST AS BEING A CAUSE OF SPOOL BEARING FAILURE.
